# SDR DALA1018869005

- Difficulty date: June 29, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,940 hours, 36,148 cycles
- Engine: Pwa JT8D
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON RT MLG SUPPORT FITTING BEARING BORE. DAMAGE BLENDED OUT IAW EA 09-093855-03AD REV B, ME02 OPN 0203AND FOUND WITHIN LIMITS.  BEARING BORE TREATED IAW SRM 51-10-3.
